# SDR DALA2021111006924

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DELAMINATED OB FLAP LOWER SURFACE BETWEEN FLAP TRACK 3 TO FLAP TRACK 4 ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A #595223-14 PRI REV.0 AND ER/A #595223-14 REV.ORIGINAL. (2012334)
